# SDR AALA202412160421

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 27,753 hours, 12,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER DOOR L2 DOOR DAMPER EMERGENCY OPERATION CYLINDER NEEDS NITROGEN SERVICE. SERVICED L2 PASSENGER DOOR DAMPER EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00.
